Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


joint problems
Apr 30, 2008

I have been hiv pos for 12 years I am 30yo. I started meds for the first time 1 1/2 ago I am on Lexiva, Truvada and norvir. I am undectable and my t cells are over 800. I am taking vitamins and going to the gym regularly not over doing it. My sides of my thighs are in pain and my shoulder joint is in pain. I cant sleep because it hurts so much. I have tried tylenol for arthritis 684mg and bengay and nothing helps. Could my medicine be causing this? and what could I do to help the pain. It hurts so bad.

Thank you

Response from Dr. Henry

You should be seen by your HIV specialist to evaluate your bones, muscles, nerves and joints to determine the location and nature of the severe pain you are experiencing. In most cases your HIV regimen would not be the direct cause of pain in those locations but a good history, examination, and lab assessment (and possibly X-rays) are needed to properly comment further. KH



Previous
glutathione supplement
Next
saving face

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement